# SDR CALA2024112201246

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 44,716 hours, 27,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - LEFT EPSU BATTERY FAULT RPLD BATTERY IAW MM33-51-38, CIDS TEST PASS REFER LP 9929673 RIGHT EPSU BATTERY FAULT RPLD BATTERY IAW MM33-51-38, CIDS TEST PASS
